# SDR SWAA2022012673311

- Difficulty date: July 2, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER PANEL 651BT; FWD INBOARD SUPPORT BRACKET CRACKED.(MARKED) / REMOVED AND REPLACED BRACKET PER SRM 51-10-02 & 51-40-02.
